Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Insomnia/weight gain/sexual dysfunction

Posted by DL on October 30, 1999, at 10:57:02
The above link is a current article on the Medscape site. It covers insomnia, weight gain and sexual dysfunction as side effects of long term antidepressant use. It also incudes a chart with all the meds used to treat sexual dysfunction.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:14238